During the past couple of weeks I have been finding it really difficult to sleep. I don't have any problems that are keeping me awake (apart from lack of sleep) and I've been on the same amount of T3 for a while now so I'm wondering if it could be any of the vitamins I'm taking or need to take. Recently I've been supplementing with D3, K2 and iron. For the last few nights I've been taking magnesium but it doesn't seem to have had any effect so far. Any ideas gratefully received!
I can't sleep: During the past couple of weeks I... - Thyroid UK
What time are you taking your supplements? D3 taken at night does affect some people's sleep.
Do you take any B vitamins?
What time do you take your T3?
I take my T3 first thing in the morning before breakfast and my D3 in the early afternoon and my magnesium late afternoon / early evening. At present I am not taking B vitamins. I find it difficult to take lots of tablets so tend to alternate them a bit.
It might be an idea to take D3 earlier to see if that makes a difference. Also, some people find that taking T3 at bedtime helps them sleep - not everyone by any means, but something worth experimenting with.
Thank you for that. I'll try taking the D3 earlier. Its remembering to do these things at the right time really. Actually I forgot to say, I'm also taking Krill Oil tablets at the moment.
A quick Google suggests that some people do have sleep related side effects from krill oil, and some have better sleep. It's another one of those things that is individual so maybe take that no later than lunchtime. There's such a lot of trial and error with all this, it gets a bit frustrating at times!
Not what you're looking for?
You may also like...
nauseated. This doesn't happen if I take it in the morning with a much higher dose. I was taking...
added t3. This sleep problem is slowly kill me. I can't get into a deep rem sleep. I'm very tired,...
and turn for hours , tryed staying awake makes no difference I'm shattered
I have recently started to suffer with itchy skin all over my body and it keeps me awake.
It's been five days since I started taking my medication after not taking it for one week. I haven't